(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 69 (1983) | previous | next

  • Federico Menegazzo
    Un problema sul gruppo degli automorfismi di un p-gruppo finito (A problem concerning the automorphism group of a finite p-group)
    69 1983 pages 1–6 paper@numdam review@mr review@zbl
  • Bernhard Amberg
    Soluble products of two locally finite groups with min-p for every prime p
    69 1983 pages 7–17 paper@numdam review@mr review@zbl
  • Edoardo Ballico; Giorgio Bolondi
    On the homology groups of q-complete spaces
    69 1983 pages 19–25 paper@numdam review@mr review@zbl
  • Ezio Stagnaro
    A new construction of a surface of degree 5 having 31 nodes
    69 1983 pages 27–35 paper@numdam review@mr review@zbl
  • Lamberto Cattabriga
    A remark on certain overdetermined systems of partial differential equations
    69 1983 pages 37–40 paper@numdam review@mr review@zbl
  • Donna Beers; Fred Richman; Elbert A. Walker
    Group algebras of abelian groups
    69 1983 pages 41–50 paper@numdam review@mr review@zbl
  • Fabio Zanolin
    On forced periodic oscillations in dissipative Liénard systems
    69 1983 pages 51–62 paper@numdam review@mr review@zbl
  • C. Bonotto; A. Bressan
    On a synonymy relation for extensional 1st order theories. I. A notion of synonymy
    69 1983 pages 63–76 paper@numdam review@mr review@zbl
  • Anna Maria Bresquar
    Approssimabilità degli zeri di una funzione mediante gli zeri di una sua espressione asintotica. Applicazione alle soluzioni delle equazioni differenziali lineari del secondo ordine
    69 1983 pages 77–98 paper@numdam review@mr review@zbl
  • Alberto Bressan
    Solutions of lower semicontinuous differential inclusions on closed sets
    69 1983 pages 99–107 paper@numdam review@mr review@zbl
  • E. DiBenedetto; R. Spigler
    An algorithm for the one-phase Stefan problem
    69 1983 pages 109–134 paper@numdam review@mr review@zbl
  • Franco Cardin
    A generalized theory of classical mechanics for the two-body problem
    69 1983 pages 135–151 paper@numdam review@mr review@zbl
  • Brunella Bruno; Richard E. Phillips
    On minimal conditions related to Miller-Moreno type groups
    69 1983 pages 153–168 paper@numdam review@mr review@zbl
  • Giuliano Bratti
    Problema di Cauchy semiglobale in due variabili
    69 1983 pages 169–179 paper@numdam review@mr review@zbl
  • Anthony W. Hager; James J. Madden
    Majorizing-injectivity in abelian lattice-ordered groups
    69 1983 pages 181–194 paper@numdam review@mr review@zbl
  • F. Kümmich; H. Scheerer
    Sottogruppi topologicamente quasi-normali dei gruppi localmente compatti
    69 1983 pages 195–210 paper@numdam review@mr review@zbl
  • Emilia Perri
    On a characterization of reflexive Banach spaces
    69 1983 pages 211–219 paper@numdam review@mr review@zbl
  • Mauro Nacinovich
    On weighted estimates for some systems of partial differential operators
    69 1983 pages 221–232 paper@numdam review@mr review@zbl
  • Antonio Chiffi; Giancarlo Zirello
    Misura di Hausdorff e misure approssimanti
    69 1983 pages 233–241 paper@numdam review@mr review@zbl
  • Angelo Vistoli
    Incollamento di punti chiusi e gruppo fondamentale algebrico e topologico
    69 1983 pages 243–256 paper@numdam review@mr review@zbl
  • Antonio Romano
    Properties of the Gibbs potential and the equilibrium of a liquid with its vapor
    69 1983 pages 257–265 paper@numdam review@mr review@zbl
  • U. Oliveri
    Un teorema sui polinomi differenziali omogenei in R2 (A theorem on homogeneous differential polynomials in R2)
    69 1983 pages 267–270 paper@numdam review@mr review@zbl
  • Umberto Marconi
    On the uniform paracompactness of the product of two uniform spaces
    69 1983 pages 271–276 paper@numdam review@mr review@zbl
  • D. Dikranjan; N. Rodinò
    On a property of the one-dimensional torus
    69 1983 pages 277–288 paper@numdam review@mr review@zbl
  • G. De Marco
    Projectivity of pure ideals
    69 1983 pages 289–304 paper@numdam review@mr review@zbl
  • C. Menini
    Errata: “Linearly compact rings and strongly quasi-injective modules”
    69 1983 pages 305–306 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS